# SDR 2007UALA02300

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 45,392 hours, 16,021 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Panel
- Condition: Malfunctioned
- Location: Evacuation Alarm
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EVAC ALARM SOUNDS INTERMITTENTLY.  EVAC PANEL AT 2L,CHECKS NORMAL.  AFTER CHECKING THIS PANEL, NO REPEAT INSTANCES HAVE BEEN RECORDED. (SINCE JUNE, 07)
